MAUDE Adverse Event Report: SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX IMPACT C; STATIONARY X-RAY SYSTEM

SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD MULTIX IMPACT C; STATIONARY X-RAY SYSTEM
Model Number 11020896
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the operator manual, it is responsibility of the user to ensure that the patient hand grips are in correct position and do not stand in the way of the detector moving up or down.In the reported event, the operator did not swing the handgrip to the side as advised in the manual.Therefore, when the scoli exam was started, the hand grip was not in proper position, which led to the hand grip hitting the wall stand workstation and dislocating.The stretch grip was checked by siemens local service and found to be within specifications.The multix impact c system works as intended.Siemens is not aware of any similar incidents in the field.Internal id # (b)(4).
 
Event or Problem Description
Siemens became aware of an incident that occurred on the multix impact c device.When the x-ray technician was preparing for a scoli series examination at the wall stand, he neither removed the stretch grip nor checked whether the overhead hand grip was firmly attached to the wall stand.As the examination began, the stretch grip caught the top of the multi purpose ortho stand causing the handle to become loose and fall forward.The part fell but missed the patient.There are no injuries attributed to this event.

Brand Name
MULTIX IMPACT C
Common Device Name
STATIONARY X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai, 20131 8
CH  201318
Manufacturer (Section G)
SIEMENS SHANGHAI MEDICAL EQUIPMENT LTD
278 zhou zhu road
shanghai, 20131 8
CH   201318
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
mc 65-1a
malvern, PA 19355
6104486478
MDR Report Key14427378
Report Number3003202425-2022-25425
Device Sequence Number5488221
Product Code KPR
UDI-Device Identifier04056869262147
UDI-Public04056869262147
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11020896
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date05/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient SexFemale
Patient Weight16 KG